Poor medication timing, incorrect doses, medication disorganization, and under- or over-medication are some of the medication adherence issues that can occur in patients with MS and cognitive symptoms.
The association suggests that caffeine consumption may play a protective role against multiple sclerosis-related disability.
Vitamin D deficiency is a risk factor for multiple sclerosis.
Data obtained from the iConquerMS network highlight areas of quality of life that affect people with relapsing and progressive forms of MS and provide substantial basis for future research.
Patients with multiple sclerosis who were motivated to remain adherent to treatment experienced overall better outcomes, including low relapse rates.
Barriers to using screening tools included lack of time and lack of insurance compensation.
Intakes of fats and types of fatty acids may affect disability severity in multiple sclerosis and neuromyelitis optica spectrum disorder.
Authors describe 2 case reports of MS in the pediatric population after administration of HPV vaccination.
Obesity-associated lowering of vitamin D levels may not mediate the putative causal relationship between obesity and multiple sclerosis.
A significant unmet need remains for an effective, well-tolerated, and convenient treatment for patients with progressive forms of MS.
Sign Up for Free e-newsletters
Check out what's trending
Neurology Advisor Articles
- Palliative Care in Movement Disorders: Recommendations for Improvement
- The Symbiosis of Headache and Sleep
- Assessing and Treating Cognitive, Mood Impairments in Patients With Stroke
- Headache in Older Adults: Unique Causes and Treatments
- Neurosurgery in Parkinson Disease: A Brief History and Look Forward
- CSF Chitinase-3-Like Protein 1 Level Not Predictor of RIS Conversion
- MS Disease-Modifying Therapy May Safely Be Discontinued in Older Patients
- Add-On Cannabidiol for Treatment-Resistant Drop Seizures in Lennox-Gastaut Syndrome
- Post-Recanalization Stroke Score More Effective Than Baseline Score for Predicting 3-Month Outcome
- Psychosis Could Be a Potential Side Effect of Steroid Treatment in Kids